Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What medication can I take for itchy rashes in my shin area ?

Hello Sir.. I am having a kind of skin rash for the past 2 months on my left leg - shin area. Occasionally, it feels like itching over the affected area and the area gets white. Please suggest me the medication
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear ankur..,
Thanks for choosing HCM.,
White patch is due to damage of melanocytes...ok.,
Cause with Allergen.,
So avoid it..,
Good treatment is available...,
1) Dip Ur left leg in Lukewarm water with..,
added KMno4 powder...for 20 mts..,
2) Clobetasol and gentamycin cream 2 times .,
daily .,
3) Tab Levocetrizine daily night times..,
4) Tab Ofloxacin 200 mg 2 times daily for 3 days..,
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor